... in hands to the extent of waking ne up at night?
eineg; It is possible it could be the Lunesta here is what it says in less than common in the side effects.((((tingling, burning or prickly sensation,muscle ache and soreness))) These are not real serious but if its enough to bother you What you should do is check back with your doctor.
- Lunesta Information for Consumers
- Lunesta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lunesta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Sep 2011 • 2 answers
Updated 8 May 2012 • 2 answers
Updated 3 Oct 2018 • 6 answers
Taking carbamazepine,I have numbness in my hand,severe pain in my arms but to touch is ice cold but?
Updated 18 Apr 2013 • 4 answers
Insomnia - I was just prescribed Lunesta 2mg for sleep. I hear about the horrible taste it leaves in
Updated 11 Mar 2015 • 1 answer